# SDR SWAA2022013157681

- Difficulty date: September 5, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 33,993 hours, 19,998 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Expansion Joint
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE;STA 540 EXPANSION JOINT CRACKED LBL -25' AT INBD FASTNER / REMOVED AND REPLACED FLOOR PANEL BREAK STA 540 LBL O-25 REF DRW #1430060 REV-
